MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558680
Medical Device Problem Codes Burst Container or Vessel (1074); Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Imdrf device code a040101 captures the reportable event of a balloon failure to deflate.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the esophagus during an esophageal dilation to treat esophageal stenosis performed on (b)(6) 2026.During the procedure, the dilation balloon ruptured during esophageal dilation.They were not able to easily deflate and pull out the balloon, so they had to cut the catheter of the balloon for it to be loose enough for removal.No piece of the device was detached inside the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and the patient's condition was expected to fully be recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Imdrf device code a040101 captures the reportable event of a balloon failure to deflate.Block h11: the returned cre pro wireguided dilatation balloon was analyzed, and visual inspection found a mechanical cut along the catheter, affecting a portion of the catheter and the entire balloon section.A segment of the material was found to be detached and was not returned with the device.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon burst and balloon failure to deflate was not confirmed.Analysis of the returned device revealed that the device exhibited a mechanical cut along the catheter affecting the balloon segment and with a portion of the material not returned.Therefore, functional testing could not be performed.The catheter detachment corresponds to an intentional action performed by the physician during the procedure, specifically cutting the catheter as a measure to facilitate device removal in response to the encountered difficulty.Based on all gathered information and the analysis performed, the most probable cause of this complaint is cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformance's, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24423725
Report Number3005099803-2026-00687
Device Sequence Number21477078
Product Code FGE
UDI-Device Identifier08714729797562
UDI-Public(01)08714729797562(17)280311(10)36049395
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558680
Device Catalogue NumberM00558680
Device Lot Number0036049395
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown